Alert archive / Indiana / Flash Flood Warnings in 2015
Flash Flood Warning 31, NWS Indianapolis, IN
NWS Indianapolis, IN issued this flash flood warning at Jul 14, 2015, 1:15 AM EDT for Randolph County, Indiana. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2015, 1:15 AM EDT (05:15 UTC)
- Expired
- Jul 14, 2015, 7:30 AM EDT
- In force
- 6 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- None
County Randolph County, IN
The radar
The Cincinnati radar (KILN), 132 km from the middle of the area, began a volume at 05:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 5.3 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 103 J/kg
- Mixed-layer CIN
- -368 J/kg
- Mixed-layer LCL
- 1422 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 229 m²/s²
- 0-3 km storm-relative helicity
- 335 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.1
The text
As transmitted, in the capitals the NWS used until 2016.
779
WGUS53 KIND 140515
FFWIND
INC135-141130-
/O.NEW.KIND.FF.W.0031.150714T0515Z-150714T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
115 AM EDT TUE JUL 14 2015
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN RANDOLPH COUNTY IN EAST CENTRAL INDIANA...
* UNTIL 730 AM EDT
* AT 115 AM EDT...RADAR ESTIMATED OVER 4 INCHES OF RAIN FELL OVER
THE WARNING AREA SINCE LAST EVENING.
* FLASH FLOODING IS EXPECTED TO OCCUR OVER MAINLY RURAL AREAS OF
NORTHEASTERN RANDOLPH COUNTY...INCLUDING THE TOWN OF UNION CITY.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
MISSISSINEWA RIVER...HARSHMAN CREEK...HOOVER RUN...LITTLE
MISSISSINEWA RIVER...JORDON CREEK AND MILLER CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY LITTLE ADDITIONAL RAINFALL IS EXPECTED OVERNIGHT.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 4031 8494 4031 8492 4032 8481 4031 8480
4017 8481
$$
KOCH1 follow-up statement
216
WGUS73 KIND 140955
FFSIND
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
555 AM EDT TUE JUL 14 2015
INC135-141130-
/O.CON.KIND.FF.W.0031.000000T0000Z-150714T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RANDOLPH-
555 AM EDT TUE JUL 14 2015
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHEASTERN RANDOLPH
COUNTY UNTIL 730 AM EDT...
AT 555 AM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT FLASH
FLOODING CONTINUED ACROSS THE WARNED AREA.
FLOODING IS EXPECTED TO OCCUR OVER MAINLY RURAL AREAS OF NORTHEASTERN
RANDOLPH COUNTY...INCLUDING THE TOWN OF UNION CITY.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
MISSISSINEWA RIVER...HARSHMAN CREEK...HOOVER RUN...LITTLE
MISSISSINEWA RIVER...JORDON CREEK AND MILLER CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 4031 8494 4031 8492 4032 8481 4031 8480
4017 8481
$$
RYANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 12:00 AM EDT, 1 hour 15 minutes earlier.
Area forecast discussion, Jul 14, 12:00 AM EDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1200 AM EDT TUE JUL 14 2015 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 400 PM EDT MON JUL 13 2015 ONE OR MORE ADDITIONAL ROUNDS OF THUNDERSTORMS...SOME SEVERE WITH HEAVY RAIN AND DAMAGING WINDS...WILL BE POSSIBLE TONIGHT WITH A CHANCE FOR MORE THUNDERSTORMS AGAIN ON TUESDAY INTO TUESDAY EVENING. A BRIEF BREAK FROM THE RECENT WET WEATHER IS EXPECTED MID WEEK BEFORE STORM CHANCES RETURN TO THE FORECAST THURSDAY NIGHT THROUGH THE WEEKEND. && .NEAR TERM /REST OF TONIGHT/... ISSUED AT 945 PM EDT MON JUL 13 2015 2ND ROUND OF THUNDERSTORMS FINALLY HAS FINALLY GOT GOING AS IT HAS PUSHED INTO OUR AREA. LAPS SHOWS CAPES IN EXCESS OF 5,500 J/KG OVER WESTERN SECTIONS WHILE FAR EASTERN SECTIONS WERE 1,000 J/KG OR LESS. EXPECT NUMEROUS THUNDERSTORMS NEXT SEVERAL HOURS AS WARM ADVECTION OCCURS AND WEAK SURFACE TROUGH MOVES EAST ACROSS OUR AREA. WILL CONTINUE LIKELY POPS MOST AREAS THROUGH 06Z TO 07Z. HER MODELS INDICATE WEATHER SHOULD QUIET DOWN AFTER THAT. A TORNADO WATCH IS IN EFFECT THROUGH 07Z AND MOST OF THE HEAVY RAIN SHOULD OCCUR TO ABOUT 07Z AS WELL. TEMPERATURES ARE ON TRACK AND ONLY MINOR CHANGES MADE TO GRIDS. && .SHORT TERM /TUESDAY THROUGH THURSDAY/... ISSUED AT 400 PM EDT MON JUL 13 2015 WITH THE MAIN COLD FRONT AND UPPER LEVEL SYSTEM TOMORROW...STORMS WILL AGAIN BE A THREAT AND AREA HAS BEEN OUTLOOKED DAY 2. WHILE THIS THREAT WILL BE QUITE A BIT MORE CONDITIONAL...AT LEAST SCATTERED STORMS SHOULD DEVELOP AND A FEW COULD BECOME SEVERE IN A CONDITIONALLY SUPPORTIVE ENVIRONMENT...HIGHLY DEPENDENT ON HOW OVERNIGHT AND MORNING CONVECTION EVOLVES. BEYOND TUESDAY EVENING A WELCOME IF ALL TOO BRIEF DRY SPELL CAN BE EXPECTED WITH SOMEWHAT COOLER AND MORE COMFORTABLE AIR IN PLACE. CONSENSUS NUMBERS APPEARED A BIT TOO COOL AND WERE BUMPED UP A BIT. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... ISSUED AT 251 PM EDT MON JUL 13 2015 A MORE ZONAL FLOW AND THE RIDGE ATTEMPTING TO EXPAND INTO THE OHIO VALLEY SHOULD TREND TOWARDS LOWER CONVECTIVE CHANCES FOR THE END OF THE WEEK. FLATTENED RIDGE SHOULD SHIFT BACK WEST INTO THE HIGH PLAINS BY EARLY NEXT WEEK...PROMPTING A RESUMPTION OF THE MORE ACTIVE PATTERN EXPERIENCED OF LATE AS THE REGION RETURNS TO A FAMILIAR SPOT...IN NORTHWEST FLOW ON THE PERIPHERY OF THE RIDGE. THIS SHOULD ONCE AGAIN PLACE CENTRAL INDIANA IN A MORE FAVORED AREA FOR IMPACTS FROM CONVECTIVE CLUSTERS...ESPECIALLY SUNDAY AND MONDAY. CONTINUED TREND OF UNDERCUTTING HIGH TEMPS OVER THE WEEKEND INTO EARLY NEXT WEEK DUE TO UNCERTAINTIES FROM CONVECTIVE TIMING AND ASSOCIATED CLOUD DEBRIS. WILL MAINTAIN UPPER 80S FOR MOST AREAS...BUT COULD SEE HIGHS INTO THE LOWER 90S OVER FAR SOUTHERN COUNTIES. && .AVIATION /DISCUSSION FOR THE 140600Z TAFS/... ISSUED AT 1200 AM EDT TUE JUL 14 2015 SEVERAL CONVECTIVE CLUSTERS CONTINUE OVER PARTS OF THE AREA...WITH COVERAGE GENERALLY DIMINISHING WITH TIME. AS 850MB JET OF 25-30 KTS SAGS SOUTH WITH TIME...EXPECTING THE CONVECTIVE THREAT TO DO SO AS WELL. APPEARS CONVECTIVE THREAT WILL DIMINISH BY 140800Z IN THE VICINITY OF KIND/KHUF/KBMG. BRIEF IFR VISIBILITY RESTRICTIONS AND GUSTY/SHIFTING WINDS IN AND NEAR THE CONVECTION. POTENTIAL EXISTS FOR SOME CEILINGS AROUND 010 TO DEVELOP TOWARDS DAYBREAK ON TUESDAY...BUT CONFIDENCE IN THIS IS LOW. OUTSIDE OF CONVECTIVE AREAS...SURFACE WINDS 220-250 DEGREES AT 6-9 KTS OVERNIGHT EXPECTED TO VEER AROUND TO 260-290 DEGREES AT 10-14 KTS BY LATE MORNING TUESDAY. && .HYDROLOGY... ISSUED AT 945 PM EDT MON JUL 13 2015 .UPDATE...WILL CONTINUE FLASH FLOOD WATCH OVERNIGHT. EXPECT HEAVIEST RAIN TO OCCUR BETWEEN NOW AND AROUND 07Z WITH SHOWERS AND THUNDERSTORMS DIMINISHING SOME AFTER THAT. STORMS ARE MOVING RAPIDLY AND THIS MAY LESSEN FLOOD THREAT A LITTLE...BUT NOT NOT ENOUGH TO MAKE ANY CHANGES TO HEADLINES AS AIRMASS IS VERY MOIST AND IT WILL NOT TAKE MUCH RAIN TO CAUSE FLOODING. PREVIOUS HYDROLOGY DISCUSSION FOLLOWS... HYDROLOGIC SITUATION WAS AGAIN WORSENED SLIGHTLY BY A WIDESPREAD RAINFALL OF AROUND AN INCH GIVE OR TAKE AS THE LINE MOVED THROUGH THE AREA THIS MORNING. MANY AREAS RAPIDLY DEVELOPED MINOR FLOODING. A MORE SUSTAINED AND HEAVIER RAINFALL...WHICH REMAINS POSSIBLE OVERNIGHT...COULD SIGNIFICANTLY AND RAPIDLY EXACERBATE THE SITUATION OWING TO 2 TO AS MUCH AS NEARLY 10 INCHES OF RAIN THAT HAS OCCURRED OVER THE LAST SIX DAYS. OWING TO SOME UNCERTAINTY AS TO HOW QUICKLY STORMS MAY EXIT THE AREA TUESDAY MORNING...HAVE EXTENDED THE FLASH FLOOD WATCH THROUGH 12Z. MID SHIFT MAY ELECT FURTHER EXTENSION IF IT BECOMES APPARENT THAT ADDITIONAL RAINFALL FROM POTENTIAL STORMS TOMORROW MAY ALSO CAUSE PROBLEMS. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR INZ021-028>031- 035>049-051>057-060>065-067>072. && SYNOPSIS...NIELD NEAR TERM...JH SHORT TERM...NIELD LONG TERM...RYAN AVIATION...JAS HYDROLOGY...NIELD/JH VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSINDIANAPOLIS WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jul 13, 7:36 PM EDT, 5 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 736 PM EDT MON JUL 13 2015 INZ021-028>031-035>049-051>057-060>065-067>072-142345- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 736 PM EDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: WIDESPREAD SEVERE WEATHER OUTLOOK POSSIBLE TONIGHT WITH DAMAGING WINDS...LARGE HAIL AND A FEW TORNADOES POSSIBLE AS WELL AS HEAVY RAIN AND FLASH FLOODING. THE HEAT WILL ALSO AN ISSUE WITH AFTERNOON HEAT INDICES IN THE LOWER TO MID 90S OVER WESTERN SECTIONS THIS EVENING. RIVER FLOODING WILL ALSO CONTINUE. HAZARDS: DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES. HEAVY RAIN...FLOODING AND FREQUENT DEADLY CLOUD TO GROUND LIGHTNING. HIGH HEAT INDICES. TIMING: SEVERE WEATHER AND FLASH FLOODING ANYTIME...BUT BEST CHANCE WILL BE LATE EVENING TO A FEW HOURS AFTER MIDNIGHT. THE HEAT THIS AFTERNOON EARLY THIS EVENING. DISCUSSION: A STATIONARY FRONT AND UPPER WAVES IN NORTHWEST FLOW WILL INTERACT WITH AN INCREASING WARM...MOIST AND UNSTABLE ATMOSPHERE AND RESULT IN NUMEROUS THUNDERSTORMS...SOME OF WHICH COULD BE SEVERE AND OR PRODUCE HEAVY RAIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OUTLOOK: THUNDERSTORMS WILL BE POSSIBLE AGAIN ON TUESDAY AND EARLY TUESDAY EVENING. A FEW SEVERE STORMS ARE POSSIBLE TUESDAY ALONG WITH HEAVY RAIN AND FLOODING...BUT WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. THE HEAT INDEX WILL RISE INTO THE UPPER 90S TO 100 DEGREES OR MORE IN THE LOWER WABASH VALLEY TODAY THROUGH TUESDAY. FLOODING ALONG AREA RIVERS WILL CONTINUE THROUGH THIS WEEK. DISCUSSION: FRONTAL SYSTEMS ALONG WITH UPPER WAVES OF LOW PRESSURE AROUND A SOUTHERN PLAINS DOME OF HIGH PRESSURE WILL INTERACT WITH A WARM...MOIST AND UNSTABLE AIR MASS AND RESULT IN AN UNSETTLED PERIOD THROUGH TUESDAY AND AGAIN STARTING LATE THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT TIMES TONIGHT AND TUESDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) JH
In the hours before
Local storm report, Jul 13, 11:45 PM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1145 PM EDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1134 PM HAIL INDIANAPOLIS INT'L AIRP 39.72N 86.29W
07/13/2015 E0.75 INCH MARION IN ASOS
HAIL FELL FROM 1134 TO 1140 PM EDT.
&&
BHHLocal storm report, Jul 13, 11:50 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1150 PM EDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1053 PM TSTM WND DMG COLUMBUS 39.21N 85.91W
07/13/2015 BARTHOLOMEW IN PUBLIC
TREE ON TOP OF HOUSE...BELIEVED TO BE A DIFFERENT HOUSE
THAN PREVIOUS REPORT OF SAME IN COLUMBUS. TIME ESTIMATED
FROM EARLIER REPORT. REPORT RELAYED BY MEDIA.
&&
BHHLocal storm report, Jul 14, 12:19 AM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1219 AM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1022 PM TSTM WND GST MARTINSVILLE 39.42N 86.42W
07/13/2015 E60 MPH MORGAN IN PUBLIC
&&
BHHLocal storm report, Jul 14, 12:20 AM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1220 AM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM HEAVY RAIN 2 S CASTLETON 39.88N 86.05W
07/14/2015 M1.24 INCH MARION IN CO-OP OBSERVER
24 HOUR DAILY TOTAL
&&
JASLocal storm report, Jul 14, 12:22 AM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1222 AM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 PM TSTM WND DMG MARTINSVILLE 39.42N 86.42W
07/13/2015 MORGAN IN TRAINED SPOTTER
POWER LINES AND NUMEROUS TREES DOWN. TIME ESTIMATED
FROM RADAR AND GENERAL RECOLLECTION OF TIME BY SPOTTER.
&&
BHHLocal storm report, Jul 14, 12:38 AM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1238 AM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG 3 NW COATESVILLE 39.72N 86.71W
07/13/2015 PUTNAM IN EMERGENCY MNGR
NUMEROUS TREES AND POWER POLES DOWN. TIME ESTIMATED.
&&
JASThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 8:14 PM EDT | Severe Thunderstorm Warning | IND | Tippecanoe, Warren | 46 min |
| Jul 13, 8:35 PM EDT | Areal Flood Warning | IND | Hendricks, Montgomery, Putnam | 3 hr |
| Jul 13, 8:44 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Montgomery, Putnam | 46 min |
| Jul 13, 8:51 PM EDT | Tornado Warning | IND | Boone, Hendricks, Montgomery, Putnam | 24 min |
| Jul 13, 8:54 PM EDT | Tornado Warning | IND | Tippecanoe, Warren | 36 min |
| Jul 13, 9:01 PM EDT | Flash Flood Warning | IND | Tippecanoe, Warren | 3 hr |
| Jul 13, 9:10 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Putnam | 50 min |
| Jul 13, 9:23 PM EDT | Tornado Warning | IND | Tippecanoe, Warren | 19 min |
| Jul 13, 9:34 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Morgan, Owen | 41 min |
| Jul 13, 9:38 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Marion, Shelby | 37 min |
| Jul 13, 9:54 PM EDT | Areal Flood Warning | IND | Hendricks, Morgan | 4 hr |
| Jul 13, 9:56 PM EDT | Severe Thunderstorm Warning | IND | Hendricks | 15 min |
| Jul 13, 10:15 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Morgan, Owen | 33 min |
| Jul 13, 10:26 PM EDT | Areal Flood Warning | IND | Boone, Clinton | 4 hr |
| Jul 13, 10:31 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Johnson | 44 min |
| Jul 13, 10:36 PM EDT | Flash Flood Warning | IND | Boone, Clinton | 4 hr |
| Jul 13, 10:47 PM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Johnson, Morgan | 5 hr |
| Jul 13, 10:55 PM EDT | Flash Flood Warning | IND | Hamilton, Hancock, Marion | 5 hr |
| Jul 13, 11:00 PM EDT | River Flood Warning | IND | Owen | 56 hr |
| Jul 13, 11:00 PM EDT | River Flood Warning | IND | Delaware, Randolph | 23 hr |
| Jul 13, 11:00 PM EDT | River Flood Warning | IND | Tippecanoe | 7 days |
| Jul 13, 11:07 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown | 23 min |
| Jul 13, 11:27 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Marion | 19 min |
| Jul 13, 11:30 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown | 19 min |
| Jul 13, 11:35 PM EDT | Flash Flood Warning | IND | Bartholomew, Brown, Jackson, Jennings | 4 hr |
| Jul 14, 12:45 AM EDT | Areal Flood Warning | IND | Shelby | 3 hr |
| Jul 14, 1:23 AM EDT | River Flood Warning | IND | Johnson | 7 days |
| Jul 14, 1:23 AM EDT | River Flood Warning | IND | Boone, Marion | 18 hr |
| Jul 14, 2:06 AM EDT | Areal Flood Warning | IND | Bartholomew, Decatur, Jennings | 3 hr |
| Jul 14, 2:14 AM EDT | Severe Thunderstorm Warning | IND | Marion | 23 min |
| Jul 14, 2:16 AM EDT | Areal Flood Warning | IND | Boone, Hendricks, Johnson, Marion, Montgomery | 13 hr |
| Jul 14, 4:07 AM EDT | Flash Flood Warning | IND | Bartholomew, Brown, Jackson, Jennings | 4 hr |
| Jul 14, 4:30 AM EDT | River Flood Warning | IND | Bartholomew | 16 hr |
| Jul 14, 4:30 AM EDT | River Flood Warning | IND | Marion, Morgan | 60 hr |
| Jul 14, 4:30 AM EDT | River Flood Warning | IND | Marion | 21 hr |
| Jul 14, 4:30 AM EDT | River Flood Warning | IND | Jackson, Jennings, Washington | 19 hr |
| Jul 14, 5:01 AM EDT | Areal Flood Warning | IND | Bartholomew, Decatur, Jennings, Shelby | 4 hr |
| Jul 14, 5:41 AM EDT | Severe Thunderstorm Warning | IND | Daviess, Knox | 23 min |
| Jul 14, 7:48 AM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Jackson, Jennings | 24 hr |
| Jul 14, 11:05 AM EDT | River Flood Warning | IND | Bartholomew, Jackson | 53 hr |
| Jul 14, 11:05 AM EDT | River Flood Warning | IND | Daviess, Dubois, Martin, Pike | 10 days |
| Jul 14, 11:05 AM EDT | River Flood Warning | IND | Bartholomew | 33 hr |
| Jul 14, 1:13 PM EDT | River Flood Warning | IND | Putnam | 26 hr |
| Jul 14, 4:26 PM EDT | Special Weather Statement | IND | Scott | 19 min |
Nearby
Flash Flood Warnings in Indiana, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.